# SDR IPXA2022012478194

- Difficulty date: January 11, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 28,457 hours, 18,601 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 175N20014
- Condition: None
- Location: Vert. Stab. R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H VERT. STAB. LWR FWD TORQUE BOX PANEL HAS 1EA AREA OF DELAMINATION/DISBONDREPAIRED PANEL IAW B757 SRM 51-70-10-2R PER SRM 55-30-01-2R-5
